Our expert says:
Basically the doctor's warning means that your Dad should not use ANY VITAMIN supplements and herbal preparations that may contain Vitamins K and E (check on the labels). He should also avoid eating green leafy vegetables like spinach, cabbage, broccoli, turnip green, marog and dark green lettuce to prevent excessive vit K intake. Chickpeas are also rich in vit K and need to be avoided. The richest source of vitamin E are plant oils (sunflower, olive, canola, etc) and margarine. Your Dad should not have more than 3 teaspoons of plant oil or margarine a day until he completes the warfarin therapy. Wheatgerm, which has a very high vitamin E content, should also be totally avoided until the dr gives the go-ahead again.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.